# SDR TRAX200800165

- Difficulty date: January 29, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N634AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 370
- Aircraft time: 31,330 hours, 35,132 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED ON EMERGENCY EXIT 843.
